advertisement
Question
Posted by: Sky | 2008/01/22

Testicular pain

I am a 45 year old man and I had a vasectomy in 1996. Nowadays I feel an uncomfortable amount of pain in the testes.They are extremely sensitive and the slightest jarring hurts like hell.The trouble is that this is a cyclical pain recurrs every 3 months or so when it tapers off.Only to flare up with a vengeance.
What could this problem be caused by?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Sky
You may have orchitis or inflammation of the testis. Let your GP have a look as you may need a course of antibiotics?
dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement